# SDR 08FDEA04454

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 40,365 hours, 20,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340084203
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-SURFACE CORROSION FOUND ON THE RT WING SKIN UPPER PANEL COMPLIDE WITH EA NR 6-5710-125470.
